Partial Modular Space

  • Abdulrahman A. Mohammed Mathematics Department , College of Computer and Mathematics ,Tikrit University, Tikrit ,Iraq
  • Laith K. Shaakir Mathematics Department , College of Computer and Mathematics ,Tikrit University, Tikrit ,Iraq
Keywords: Partial modular (P.M), ), Convex partial modular (C.P.M)

Abstract

In this paper we investigate new definitions called Partial Modular (P.M) and Convex Partial Modular (C.P.M) which are generalized of the definitions Modular and Convex Modular respectively . We can satisfy some results and properties of a partial modular (P.M) and we deduced some result in convex partial modular (C.P.M) . Finally we get a new study of relation between (P.M) and modular.

Downloads

Download data is not yet available.

References

[1] M.Abbas,S.H.Khan and A.Razani "Fixed point theory",12(2011), No.2,235-240
[2]M.Abbas , S.Ali and P.Kumam , "Common Fixed points In Partially Ordered Modular Function Spaces", Journal of Inequalities and Application , 2014 :78, p1 .
[3]M.A.Khamsi , W.M.kozolowski and S.Reich, "fixed point property in modular function spaces" , 1990 , Non linear Anal, 14, , 935-953 .
[4]V.V.Chistyakov : "Modular metric space", 2010 , " Nonlinear analysis theory,Method and aplication, vol 72 , no. 1 , pp. 1-14
[5]V.V.Chistyakov, "Modular metric space", 2010 , II:"Application to superposition operators", Nonlinear Anal. 72(1), 15-30
[6]H.Hosseinzadeh , V.Parvaneh , "Meir-Keeler Type contractive Mapping in Modular and Partial Modular Metric Spaces" , 2020, Asian-European Journal of Mathematics, 13(05)
[7]A.Gholidahneh , S.Sedghi , O.Ege , Z.D.Mitrovic , M. D.La Sen , " The Meir-Keeler type contraction in extended modular b-metric Spaces with an application [J] ", 2021 , " AIMS Mathematics " , 6(2) , 1781-1799
[8]W.M.Kozlowski, M. Dekker ,"Modular Function Spaces", 1988 , New York Basel .
[9]F.Lael,K.Nourouzi ,"On fixed points of Correspondence in Modular Space" ,2011, ISRN Gometry,pp.1
[10] Glib Atshan, W. (2017). Department of Mathematics,Collage of Science,AL-Mustansiryah University,Baghdad,Iraq. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(2), 222-229. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/291.
[11] Kamil Majeed Al-Basri, F. (2017). The Relationship Between Boronological Convergence of Net and Topological Convergence of Net. Journal of Al-Qadisiyah for Computer Science and Mathematics, 6(2), 65-76. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/106.
[12] Samir Bhaya, E., & Saad Al-Muhja, M. (2017). On Monotone Approximation by Piecewise Positive Functions. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(2), 166-173. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/286.
[13] Hassan Naser, R. (2017). Solving Some Kinds of the Three Order Partial Differential Equations with Homogeneous Degree. Journal of Al-Qadisiyah for Computer Science and Mathematics, 6(2), 117-135. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/110.
[14] Riyadh Saad, M. (2017). Adomian Decomposition Method with different polynomials for nonlinear Klein Gordon equation and a system of nonlinear partial differential equations. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(1), 10-19. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/234.
[15] A.Yassin, A. (2017). Partial Encryption Of Color Image By Edge Detection. Journal of Al-Qadisiyah for Computer Science and Mathematics, 2(2), 108-127. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/227.
[16] K. Jassim, B., & H. Al-Muslimawi, A. (2017). Numerical analysis of Newtonian flows based on artificial compressibility AC method. Journal of Al-Qadisiyah for Computer Science and Mathematics, 9(2), Math 115-128. https://doi.org/10.29304/jqcm.2017.9.2.303.
[17] Samir Bhaya, E., & Saad Al-Muhja, M. (2017). On Monotone Approximation by Piecewise Positive Functions. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(2), 166-173. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/286.
[18] Glib Atshan, W. (2017). Department of Mathematics,Collage of Science,AL-Mustansiryah University,Baghdad,Iraq. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(2), 222-229. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/291.
[19] Kamil Majeed Al-Basri, F. (2017). The Relationship Between Boronological Convergence of Net and Topological Convergence of Net. Journal of Al-Qadisiyah for Computer Science and Mathematics, 6(2), 65-76. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/106.
Published
2021-05-07
How to Cite
Mohammed, A., & Shaakir, L. (2021). Partial Modular Space. Journal of Al-Qadisiyah for Computer Science and Mathematics, 13(2), Math Page 1-. https://doi.org/10.29304/jqcm.2021.13.2.789
Section
Math Articles